# SDR DALA2015021301242

- Difficulty date: February 10, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 41,889 hours, 21,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 11d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED INOPERATIVE AT LOCATIONS 11D.   REPLACED ENTIRE LIGHT MOUNT ASSEMBLY.
